# SDR SIMA20251128001

- Difficulty date: November 28, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N751AB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 50,390 hours, 31,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 - FWD GALLEY RH FLOOR SILL CORRODED BETWEEN FR 12-14. (MAJOR REPAIR) (LEVEL 2 CORROSION) RAR FWD GALLEY RH FLOOR SILL BETWEEN FR 12-14 IAW ERJ 170 SRM 51-40-08
